OMG IM PANICKING !!!!!!!!

I was put on propranolol for rapid heart beat caused by stress and anxiety. Doctors gave me 40mg in the morning at 20mg at night however I was only taking 10mg (naughty I know) lately I’ve felt I’ve not needed them so the last two days I haven’t taken any. I’ve just read up online that you shouldn’t just stop taking them that there can be bad side affects and even death! I’m now freaking out! What do I do?!!!!!

6 Replies

oldestnewest
  • Hello :-)

    Well when we go on Google we always get the worse scenario from it one reason why when we have anxiety it is best that we don't consult it :-/

    But see this as a positive , you have only missed 2 doses which I doubt will hurt so what I would do is start taking them again the dose you have been taking and make an appointment with your Doctor , tell them the truth that you have only been taking a smaller dose as that was helping but you would like to stop them as you feel you might be able to manage without them and ask what would be the best way to do this :-)

    I am sure you will be fine if you do this and let us know how you get on :-)

    Take Care x

  • Hi thank you for replying, yeah the GP put me on them because my heart was beating stupidly fast a few weeks back he said it wouldn’t really harm me but would make me feel unwell. Should I start taking them again tomorrow then hopefully see the doctor? I’m assuming he will lower the dose right down then take it down to one tablet a day xx

  • Yes I would start them again and make an appointment with the Doctor , keep taking them till you get to see them and they may say you can just stop taking them as you have been on a low dose and not been taking them long or they may suggest that you slowly taper of them :-)

    Try not to panic , I know easier said than done but I am sure just missing 2 doses will not harm you

    Let us know what they say :-) x

  • Ah thank you! You have really helped :) I know it is easier said than done :/ but thank you again :) xx

  • Its a pleasure , try and forget what you read , nasty Google feeds anxiety and just start the low dose till you see the Doctor , I am sure you will be ok :-) x

  • Hi I've started talking thsee yesterday after a major anxiety attack how do you find them. X

You may also like...